PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1995-1996 | 117 | 2 | 137-147
Tytuł artykułu

Jordan polynomials can be analytically recognized

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove that there exists a real or complex central simple associative algebra M with minimal one-sided ideals such that, for every non-Jordan associative polynomial p, a Jordan-algebra norm can be given on M in such a way that the action of p on M becomes discontinuous.
Słowa kluczowe
Czasopismo
Rocznik
Tom
117
Numer
2
Strony
137-147
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-01-30
poprawiono
1995-07-24
Twórcy
  • Departamento de Análisis Matemático, Facultad de Ciencias, Universidad de Granada, 18071 Granada, Spain
  • Departamento de Análisis Matemático, Facultad de Ciencias, Universidad de Granada, 18071 Granada, Spain
  • Departamento de Análisis Matemático, Facultad de Ciencias, Universidad de Granada, 18071 Granada, Spain, apalacio@goliat.ugr.es
  • Department of Mathematics, University of Chicago, 5734 University Avenue, Chicago, Illinois 60637, U.S.A., zelmanov@math.uchicago.edu
Bibliografia
  • [1] R. Arens and M. Goldberg, Quadrative seminorms and Jordan structures on algebras, Linear Algebra Appl. 181 (1993), 269-278.
  • [2] R. Arens, M. Goldberg and W. A. J. Luxemburg, Multiplicativity factors for seminorms II, J. Math. Anal. Appl. 170 (1992), 401-413.
  • [3] M. Cabrera, A. Moreno and A. Rodríguez, Zel'manov's theorem for primitive Jordan-Banach algebras, J. London Math. Soc., to appear.
  • [4] M. Cabrera, A. Moreno and A. Rodríguez, On the behaviour of Jordan-algebra norms on associative algebras, Studia Math. 113 (1995), 81-100.
  • [5] M. Cabrera and A. Rodríguez, Zel'manov's theorem for normed simple Jordan algebras with a unit, Bull. London Math. Soc. 25 (1993), 59-63.
  • [6] M. Cabrera and A. Rodríguez, Non-degenerately ultraprime Jordan-Banach algebras: a zel'manovian treatment, Proc. London Math. Soc. 69 (1994), 576-604.
  • [7] A. Fernández, E. García and A. Rodríguez, A Zel'manov prime theorem for JB*-algebras, J. London Math. Soc. 46 (1992), 319-335.
  • [8] N. Jacobson, Lectures in Abstract Algebra. II. Linear Algebra, Grad. Texts in Math. 31, Springer, New York, 1953.
  • [9] N. Jacobson, Structure and Representations of Jordan Algebras, Amer. Math. Soc. Colloq. Publ. 39, Providence, R.I., 1968.
  • [10] J. M. Osborn and M. L. Racine, Jordan rings with nonzero socle, Trans. Amer. Math. Soc. 251 (1979), 375-387.
  • [11] J. Pérez, L. Rico, A. Rodríguez and A. R. Villena, Prime Jordan-Banach algebras with nonzero socle, Comm. Algebra 20 (1992), 17-53.
  • [12] H.-G. Quebbemann, A representation theorem for algebras with involution, Linear Algebra Appl. 94 (1987), 193-195.
  • [13] C. E. Rickart, General Theory of Banach Algebras, Krieger, New York, 1974.
  • [14] A. Rodríguez, La continuidad del producto de Jordan implica la del ordinario en el caso completo semiprimo, in: Contribuciones en Probabilidad, Estadí stica Matemática, Enseñanza de la Matemática y Análisis, Secretariado de Publicaciones de la Universidad de Granada, Granada, 1979, 280-288.
  • [15] A. Rodríguez, Jordan axioms for C*-algebras, Manuscripta Math. 61 (1988), 297-314.
  • [16] A. Rodríguez, Jordan structures in analysis, in: Jordan Algebras, Proc. Conf. Oberwolfach, August 9-15, 1992, W. Kaup, K. McCrimmon and H. Petersson (eds.), de Gruyter, Berlin, 1994, 97-186.
  • [17] A. Rodríguez, A. Slin'ko and E. Zel'manov, Extending the norm from Jordan-Banach algebras of hermitian elements to their associative envelopes, Comm. Algebra 22 (1994), 1435-1455.
  • [18] E. Zel'manov, On prime Jordan algebras II, Siberian Math. J. 24 (1983), 89-104.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv117i2p137bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.